Alert archive / California / Wind Advisories in 2007

Wind Advisory 17, NWS Sacramento, CA

December 10, 2007

NWS Sacramento, CA issued this wind advisory at Dec 10, 2007, 2:28 PM PST. It took effect at Dec 10, 2007, 3:00 PM PST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2007, 2:28 PM PST (22:28 UTC)
In effect from
Dec 10, 2007, 3:00 PM PST
Expired
Dec 11, 2007, 2:02 PM PST
In force
23 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSTO 102228
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
228 PM PST MON DEC 10 2007

...WINDY CONDITIONS EXPECTED OVER THE MOUNTAINS AND WESTERN SIDE OF 
THE SACRAMENTO VALLEY AND DELTA TONIGHT...

.A LOW PRESSURE AREA WILL MOVE INTO THE GREAT BASIN THIS EVENING. AS 
A RESULT THIS WILL INCREASE THE SURFACE PRESSURE GRADIENT OVER THE 
GREAT BASIN AND PRODUCE STRONG NORTH TO NORTHEAST WINDS OVER THE 
MOUNTAINS...WITH WINDY CONDITIONS ACROSS THE WESTERN HALF OF THE 
SACRAMENTO VALLEY INCLUDING THE DELTA. WIND GUSTS IN THE SIERRA 
NEVADA ARE EXPECTED TO INCREASE TO AROUND 55 MPH OVER RIDGETOPS AND 
THROUGH AND BELOW FAVORED NORTHEAST TO SOUTHWEST PASSES AND 
CANYONS...WHILE FOOTHILLS LOCATIONS WILL RECEIVE GUSTS UP TO 
45 MPH. THE WINDS ARE EXPECTED TO DECREASE LATE TUESDAY MORNING
AND TUESDAY AFTERNOON.

CAZ015-110630-
/O.NEW.KSTO.WI.Y.0017.071210T2300Z-071211T1400Z/
NORTHERN SACRAMENTO VALLEY-
228 PM PST MON DEC 10 2007

...WIND ADVISORY IN EFFECT UNTIL 6 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR THE NORTHERN SACRAMENTO VALLEY...WHICH IS IN EFFECT
UNTIL 6 AM PST TUESDAY.

WINDS WILL CONTINUE TO INCREASE INTO THE EVENING TO 
BETWEEN 15 AND 30 MPH WITH GUSTS UP TO 45 MPH. 

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS ARE
EXPECTED TO DECREASE TUESDAY MORNING.

$$

CAZ013-014-063-064-066-068-069-110630-
/O.NEW.KSTO.WI.Y.0017.071211T0300Z-071211T2000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
228 PM PST MON DEC 10 2007

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 12 PM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 12 PM PST
TUESDAY. 

WINDS WILL INCREASE THIS EVENING OVER THE MOUNTAINS AND FOOTHILLS 
FROM THE NORTH TO NORTHEAST DIRECTION. THE STRONGEST WINDS ARE 
EXPECTED TO BE OVER THE SIERRA NEVADA WITH AREAS OF NORTHEAST WINDS 
20 TO 30 MPH AND GUSTS TO 55 MPH OVER RIDGETOPS AND THROUGH AND 
BELOW FAVORED CANYONS AND PASSES. OVER THE FOOTHILLS WINDS WILL BE 
BETWEEN 15 AND 30 MPH WITH GUSTS TO 45 MPH OVER RIDGETOPS AND 
THROUGH AND BELOW FAVORED PASSES AND CANYONS. THE WINDS ARE EXPECTED 
TO DECREASE LATE TUESDAY MORNING AND TUESDAY AFTERNOON.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.


$$

CAZ016>018-110630-
/O.NEW.KSTO.WI.Y.0017.071211T0500Z-071211T1400Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-
228 PM PST MON DEC 10 2007

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PST
TUESDAY FOR THE WEST SIDE OF THE SACRAMENTO VALLEY AND DELTA.

WINDS ARE EXPECTED TO INCREASE OVER THE WEST SIDE OF THE VALLEY 
OVERNIGHT TO BETWEEN 15 AND 30 MPH WITH GUSTS AROUND 40 MPH. 

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS ARE
EXPECTED TO DECREASE TUESDAY MORNING BUT REMAIN BREEZY.

$$

BARUFFALDI
6 follow-up statements
000 
WWUS76 KSTO 110545
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
945 PM PST MON DEC 10 2007

CAZ013-014-063-064-066-068-069-111400-
/O.CON.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
945 PM PST MON DEC 10 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST TUESDAY FOR THE
NORTHERN MOUNTAINS...INTERIOR COAST RANGE NORTH OF CLEAR LAKE...
LAKE COUNTY...NORTHERN SIERRA FOOTHILLS OF THE SACRAMENTO 
VALLEY...WEST SLOPES OF THE NORTHERN SIERRA NEVADA AND WESTERN
PLUMAS COUNTY.

STRONG NORTHEAST WINDS OF 20 TO 40 MPH WITH LOCAL GUSTS TO 50 MPH
OR HIGHER WILL CONTINUE OVERNIGHT. THE STRONGEST WINDS WILL OCCUR
OVER RIDGETOPS AND THROUGH AND BELOW FAVORED CANYONS AND PASSES.
THE WINDS ARE EXPECTED TO DECREASE BY TUESDAY AFTERNOON.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ015>018-111400-
/O.CON.KSTO.WI.Y.0017.000000T0000Z-071211T1400Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
945 PM PST MON DEC 10 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY FOR THE
SACRAMENTO VALLEY AND DELTA.

GUSTY NORTH WINDS OF 15 TO 30 MPH WITH GUSTS TO NEAR 40 MPH WILL
CONTINUE OVERNIGHT...MAINLY AT THE NORTH END OF THE SACRAMENTO VALLEY
AND ALONG THE WEST SIDE.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS ARE
EXPECTED TO DECREASE TUESDAY MORNING BUT REMAIN BREEZY.

$$
000 
WWUS76 KSTO 111130
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 AM PST TUE DEC 11 2007

CAZ013-014-111230-
/O.CAN.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
330 AM PST TUE DEC 11 2007

...WIND ADVISORY IS CANCELLED...

WIND HAS DECREASED BELOW ADVISORY CRITERIA AND THUS THE NATIONAL
WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY.


$$

CAZ063-064-066-068-069-112000-
/O.CON.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
330 AM PST TUE DEC 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

STRONG NORTHEAST WINDS OF 20 TO 40 MPH WITH LOCAL GUSTS TO 50 MPH
OR HIGHER WILL CONTINUE THIS MORNING. THE STRONGEST WINDS WILL
OCCUR OVER RIDGE TOPS AND THROUGH FAVORED CANYONS AND PASSES. WINDS
ARE EXPECTED TO DECREASE BY THE AFTERNOON.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ015>018-111400-
/O.CON.KSTO.WI.Y.0017.000000T0000Z-071211T1400Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
330 AM PST TUE DEC 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING. 

GUSTY NORTH WIND OF 15 TO 30 MPH WITH LOCAL GUSTS TO NEAR 40 MPH
WILL CONTINUE EARLY THIS MORNING...MAINLY AT THE NORTH END OF THE
SACRAMENTO VALLEY AND ALONG THE WEST SIDE.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WIND IS EXPECTED TO
DECREASE THROUGH THE MORNING INTO THE AFTERNOON.

$$
000 
WWUS76 KSTO 111356
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
556 AM PST TUE DEC 11 2007

CAZ015>017-111500-
/O.CAN.KSTO.WI.Y.0017.000000T0000Z-071211T1400Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-
556 AM PST TUE DEC 11 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY FOR THE SACRAMENTO VALLEY. WIND HAS DECREASED BELOW ADVISORY
CRITERIA IN MOST AREAS HOWEVER BREEZY CONDITIONS WILL CONTINUE THIS
MORNING WITH NORTHERLY WIND OF 15 TO 25 MPH WITH LOCAL GUSTS TO 30
MPH. WIND WILL DECREASE BY THE AFTERNOON.


$$

CAZ066-111500-
/O.CAN.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
556 AM PST TUE DEC 11 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY FOR THE NORTHEAST FOOTHILLS. WIND HAS DECREASED BELOW
ADVISORY CRITERIA IN MOST AREAS HOWEVER LOCALLY BREEZY CONDITIONS
WILL CONTINUE THIS MORNING WITH NORTHEAST WIND GUSTS UP TO 30
MPH IN WIND FAVORED AREAS. WIND WILL DECREASE BY THIS AFTERNOON.


$$

CAZ018-111800-
/O.EXT.KSTO.WI.Y.0017.000000T0000Z-071211T1800Z/
CARQUINEZ STRAIT AND DELTA-
556 AM PST TUE DEC 11 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING...

GUSTY NORTH WIND OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL
CONTINUE THIS MORNING BEFORE DECREASING LATE MORNING INTO THE AFTERNOON.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

$$

CAZ063-064-068-069-112000-
/O.CON.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
556 AM PST TUE DEC 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...


NORTHEAST WIND OF 20 TO 35 MPH WITH LOCAL GUSTS UP TO 55 MPH WILL
CONTINUE THROUGH THE MORNING HOURS. STRONGEST WIND WILL OCCUR OVER
RIDGE TOPS AND THROUGH FAVORABLE ORIENTED CANYONS AND PASSES.
WINDS ARE EXPECTED TO DECREASE THIS AFTERNOON.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 111622
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
822 AM PST TUE DEC 11 2007

CAZ018-111730-
/O.CAN.KSTO.WI.Y.0017.000000T0000Z-071211T1800Z/
CARQUINEZ STRAIT AND DELTA-
822 AM PST TUE DEC 11 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELED THE WIND
ADVISORY. 

ALTHOUGH THE WINDS REMAIN BREEZY THROUGH THE DELTA THIS MORNING...
THEY HAVE DECREASED TO BELOW ADVISORY CRITERIA.

$$

CAZ063-064-068-069-112000-
/O.CON.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
822 AM PST TUE DEC 11 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. 

NORTHEAST WIND OF 20 TO 35 MPH WITH LOCAL GUSTS UP TO 55 MPH WILL
CONTINUE THROUGH THE MORNING HOURS. STRONGEST WIND WILL OCCUR
OVER RIDGE TOPS AND THROUGH FAVORABLE ORIENTED CANYONS AND
PASSES. WINDS ARE EXPECTED TO DECREASE THIS AFTERNOON.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 111952
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1152 AM PST TUE DEC 11 2007

CAZ063-064-112100-
/O.CAN.KSTO.WI.Y.0017.000000T0000Z-071211T2000Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
1152 AM PST TUE DEC 11 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELED THE WIND
ADVISORY. 

THE STRONG PRESSURE GRADIENT THAT GENERATED VERY GUSTY NORTH AND
EAST WINDS ACROSS LAKE COUNTY HAS RELAXED AND THE WINDS HAVE
DECREASED TO BELOW ADVISORY CRITERIA IN THIS AREA.

$$

CAZ068-069-112200-
/O.EXT.KSTO.WI.Y.0017.000000T0000Z-071211T2200Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
1152 AM PST TUE DEC 11 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON.

NORTHEAST WIND OF 20 TO 35 MPH WITH LOCAL GUSTS UP TO 55 MPH WILL
CONTINUE THROUGH THE THE EARLY AFTERNOON HOURS.  STRONGEST WINDS
ARE OCCURRING OVER THE RIDGE TOPS AND THROUGH FAVORABLE ORIENTED
CANYONS AND PASSES.  WINDS ARE EXPECTED TO DECREASE LATER IN THE
AFTERNOON.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 112202
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
202 PM PST TUE DEC 11 2007

CAZ068-069-112315-
/O.CAN.KSTO.WI.Y.0017.000000T0000Z-071211T2200Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
202 PM PST TUE DEC 11 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELED THE WIND
ADVISORY. 

THE PRESSURE GRADIENT THAT WAS CAUSING STRONG GUSTY WINDS HAS
RELAXED AND THE WINDS HAVE DECREASED TO BELOW ADVISORY CRITERIA. 
A FEW RIDGETOPS AND CANYONS ARE STILL EXPERIENCING LOCALIZED GUSTS
HOWEVER THE WIDESPREAD STRONG NORTH TO EASTERLY WINDS HAVE SUBSIDED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Dec 10, 9:00 AM PST, 5 hours 28 minutes earlier.

Area forecast discussion, Dec 10, 9:00 AM PST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
900 AM PST MON DEC 10 2007

.DISCUSSION...
SURFACE HIGH PRESSURE WILL STRENGTHEN TONIGHT IN THE GREAT BASIN
BEHIND A SHORTWAVE CURRENTLY DIGGING SOUTH OVER IDAHO.  CONDITIONS
SHOULD BECOME WINDY OVER RIDGETOPS AND TROUGH AND BELOW NORTHEAST TO
SOUTHWEST ORIENTED PASSES AND CANYONS. WINDY CONDITIONS DO NOT LOOK
LIKE THEY WILL LAST TOO LONG SINCE SUPPORT FOR ANY STRONG WINDS
WEAKENS TUESDAY AFTERNOON.

THE LATEST GFS MODEL RUN HAS CONDITIONS DRY OVER NORTHERN CALIFORNIA
UNTIL SATURDAY NIGHT AND SUNDAY.  CURRENTLY IF THIS SOLUTION WORKS
OUT IT COULD BRING SIGNIFICANT SNOWFALL TO THE MOUNTAINS. THERE
COULD POTENTIALLY BE SEVERAL COLD WEATHER SYSTEMS THAT FOLLOW ONE
ANOTHER AND MOVE THROUGH THE REGION THAT WOULD HAVE THE POTENTIAL TO
PRODUCE AN ABUNDANCE OF SNOW FOR THE MOUNTAINS THROUGH THE MIDDLE TO
LATER PART OF NEXT WEEK.

&&

.AVIATION...
RIDGE OF HIGH PRESSURE OVER THE AREA WILL BRING MAINLY VFR
CONDITIONS TO INTERIOR NORTHERN CALIFORNIA THROUGH TOMORROW. AREAS
OF MVFR VISIBILITIES IN THE NORTHERN SAN JOAQUIN VALLEY AND LOCAL
MVFR AROUND SACRAMENTO THIS MORNING AND ARE EXPECTED TO RETURN AGAIN
TONIGHT. NORTHERLY FLOW WILL TURN MORE EASTERLY TONIGHT OVER THE
AREA BRINGING GUSTY WINDS OVER THE RIDGES AND THE NORTHERN
SACRAMENTO VALLEY TONIGHT INTO TUESDAY MORNING.

&&

.STO WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Dec 10, 5:45 AM PST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
545 AM PST MON DEC 10 2007

CAZ013>019-063-064-066>069-111500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
545 AM PST MON DEC 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.